Unexpected recalcitrant course of drug-induced erythema multiforme-like eruption and interstitial pneumonia sequentially occurring after nivolumab therapy

Hisashi Nomura, Hayato Takahashi, Satsuki Suzuki, Yuichi Kurihara, Shotaro Chubachi, Ichiro Kawada, Hiroyuki Yasuda, Tomoko Betsuyaku, Masayuki Amagai, Takeru Funakoshi

研究成果: Article査読

8 被引用数 (Scopus)

抄録

Vemurafenib improves survival of melanoma patients. However, cutaneous side-effects commonly occur in them. Nivolumab and ipilimumab are monoclonal antibodies against programmed death 1 and cytotoxic T-lymphocyte-associated antigen 4, both of which regulate excessive T-cell activation. Although these agents induce antitumor immunity against melanoma, the modified immune condition may result in an unexpected adverse reaction which has not been observed previously. Herein, we report a case who manifested severe erythema multiforme-like eruption with mucosal involvement associated with vemurafenib following nivolumab. The patient also subsequently suffered from ipilimumab-induced interstitial pneumonia with refractory course. Such a case has never been reported. This case suggested that dermatologists should pay special attention to unexpected adverse events of these drugs, and carefully observe cutaneous and respiratory status of patients during the treatment of melanoma.

本文言語English
ページ(範囲)818-821
ページ数4
ジャーナルJournal of Dermatology
44
7
DOI
出版ステータスPublished - 2017 7

ASJC Scopus subject areas

  • 皮膚病学

フィンガープリント

「Unexpected recalcitrant course of drug-induced erythema multiforme-like eruption and interstitial pneumonia sequentially occurring after nivolumab therapy」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル